# SDR PIDR2006045

- Difficulty date: November 3, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES CRACKED AT THE UPPER HINGE CUTOUT AND LOWER HINGE CUTOUT OF THE LT FORWARD ENTRY DOOR. REPAIRED AREA IAW MESSAGE 1-232472835 WITH FAA DER APPROVED 8100-9 DATED NOV.3, 2006.
